# SDR QXEA200600215

- Difficulty date: December 7, 2005
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- RT WING OUTBD MULTIFUNCTION SPOILER UPPER CENTER HINGE SKIN CRACKED.  SPOILER UPPER CENTER HINGE SKIN REPAIRED IAW CRJ 700 EA R-57-136 AND REO 670-57-73-011 REV STEPS 1 AND 2.  NDT HFEC CARRIED OUT IAW NDTM PART 1 51-20-006 NO CRACKS NOTED.  ROTARY FLAP PEENED REWORK EDGE IAW REO 670-57-73-011.  TREATED, PRIMED AND PAINTED IAW CRJ 700 SRM 51-25-16-001-001-A01.
